JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 66
Time-Scale Integral Inequalities

    Authors: Douglas R. Anderson,  
    Keywords: Taylor's Formula, Nabla integral, Delta integral.  
    Date Received: 16/03/05  
    Date Accepted: 02/06/05  
    Subject Codes:

34B10, 39A10

    Editors: Hillel Gauchman,  

Some recent and classical integral inequalities are extended to the general time-scale calculus, including the inequalities of Steffensen, Iyengar, Cebysev, and Hermite-Hadamard.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login